Results 1 to 5 of 5
Lorazepam Withdrawal 0,75mg switch to Diazepam (Ashton Manual)?
  1. #1
    balanceddreamer is offline New Member
    Join Date
    Oct 2015
    Posts
    15

    Unhappy Lorazepam Withdrawal 0,75mg switch to Diazepam (Ashton Manual)?

    Hi everyone,

    I started taking Lorazepam when needed, each time at the beginning just 0,5mg for a week, but then I started to feel worse and I needed it more often and I started to take it for 3 time a day each time 0,5mg, so I was taking 1,5mg for 3 weeks, I didn't wanted to get dependent on it, so that's why I stopped after 3 weeks "cold turkey", not knowing, that my body was already dependent on it. I was feeling the WORST symptoms, to many to count, blood sugar up and down like crazy, feeling like fainting, very dizzy, chest pain, pain everywhere, depersonalization, derealisation, ringing in my ears, just to name a few, lying in bed all day for 2 days, than my girlfriend found out after researching, what I was going through was BENZO WITHDRAWAL! and we thought my anxiety got worse, but no, it was withdrawal!

    So after 2 days of cold turkey and pain, I tried to stabilize again on the lowest dosage, so I was back on 0,5mg 3 times a day, tapered after every 7 days 0,25mg. I'm now on 0,75mg (after 3 weeks) but I'm feeling very bad! I might also tapered to quick. I read, that the best way to taper is slow and each time cut 5-10%. I'm trying to stabilizing on 0,75mg now (0,25mg 3 times a day), but it's really hard!

    I read the Ashton Manual and she recommends to switch to Diazepam (Valium), since it's a long half-life, but I don't know if it is a good idea, since my dosage is not so high, but I'm struggling SO much with the drops of my blood pressure!!!

    What do you recommend?

    Please give me advice. I did so much research, but I don't know if I should switch to Diazepam.

    My doctors are not helping AT ALL! I went to a psychiatrist, but the doctor want to get me on Xanax and Clonazepam at the same time and one anti-depressant and we started to argue. I told her I did my own research, and she felt insecure and literally said "that's my filled and I don't let anyone tell me what I should do", omg, I left and I will never see this "doctor" again! (Also had an similar experience with another doctor)

    I'm thinking about switching to Diazepam, because of the research based on Dr. Ashton. Is it a good idea at 0,75mg of Lorazepam?

    Has anyone experiences with tapering of Diazepam?

    Thank you so much, if anyone answers, I will cherish it so much!

    Take care

  2. #2
    balanceddreamer is offline New Member
    Join Date
    Oct 2015
    Posts
    15

    Default

    I NEED ADVICE PLEASE!!!!!!

    I CAN'T ANYMORE!

    Should I up the dose to 1mg Lorazepam? Maybe I tapered to quick???

    Diazepam?

    PLEASE HELP!!!

  3. #3
    Pixiepoxie is offline Senior Member
    Join Date
    Sep 2015
    Posts
    509

    Default

    Quote Originally Posted by balanceddreamer View Post
    I NEED ADVICE PLEASE!!!!!!

    I CAN'T ANYMORE!

    Should I up the dose to 1mg Lorazepam? Maybe I tapered to quick???

    Diazepam?

    PLEASE HELP!!!
    balanced,

    Hi, welcome to the forum. Sorry you have not gotten any responses yet. Sometimes things take awhile on here.

    I am in a rush and can't write much at the moment, but will check back later tonight.

    I don't know, but you might have a lot more luck posting under "Need to Talk"

    Please keep posting....it will help...and people will try to help you...

    Hang in and hang on...

  4. #4
    Pixiepoxie is offline Senior Member
    Join Date
    Sep 2015
    Posts
    509

    Default

    balanced,

    I do believe that if you can switch to Valium/Diazepam that is generally easier to taper from because of the half life being so much longer.

    I'll check back later tonight...hang in and hang on..you will get through this

  5. #5
    balanceddreamer is offline New Member
    Join Date
    Oct 2015
    Posts
    15

    Default

    Hi Pixiepoxie,

    thank you so much replying and giving me hope with your encouragement. It means a lot to me and made me tear up of happiness for a second

    I'm on 1,25mg Lorazepam now, this is my stabilized dosage! I can fell more myself now.
    I talked with a few doctors and they don't want to prescribe me Diazepam. In two days I have one appointment with a Neurologist, I hope he understands and helps me through a taper/detox.

    I'm going to try so much to stay hopeful! This will be over very soon! It's unbelievable...

    But I'm staying strong

    Thank you!!!


Similar Threads

  1. Lorazepam withdrawal
    By lezzy444 in forum Drug Information
    Replies: 1
    Last Post: 03-05-2018, 04:55 AM
  2. Lorazepam withdrawal
    By Kellsell in forum Benzodiazepine Withdrawal
    Replies: 3
    Last Post: 10-15-2017, 03:57 PM
  3. Lorazepam Withdrawal
    By balanceddreamer in forum Need to Talk?
    Replies: 1
    Last Post: 10-27-2015, 02:19 PM
  4. Diazepam >>. Lorazepam
    By leelee001 in forum Drug Information
    Replies: 7
    Last Post: 06-16-2006, 10:59 AM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22